I have been experincing weak ejaculation for the past 2 years, I am on hypertension tablets such as Betolac, Norvasc, Diruetic tablets, Cardiprin, ,Zoccor and Glucofege (Hope spelling is correct) everyday for the past 10 years. I also experience weak urinating for the past 3 years too, I have also passed out stones twice.
How are you? Weak erection can be caused by emotional and physical factors. Emotional factors like stress, anxiety, depression have a role to play.
Also diabetes, hypertension, heart disease, low testosterone levels and inadequate blood supply to the penis might cause weak erection. To improve ejaculation strength, eat a healthy diet, get plenty of exercise, don't do drugs or smoke, drink plenty of water.
Reduced urinary stream can occur with ureteral stones or urethral stricture. As you already have the history of stones in the kidney or ureter, there is a chance of recurrence. Get an ultrasound done and consult a urologist for further assistance.
All the best.
Thank you for your comment by however I do not experience weak erection, my erection is OK hard though but the sperm ejaculation does not ejaculate like before, it just drips out, what is wrong or should I obtain treatement, problem has been for 2 years.
hello, is any one there listening to me i just want to tell you how relief i am today because i have been cured of my problem which i have been suffering from over few years now. it came as a surprise i started treating it as a minor problem before it became a very serious problem. weak erection that is what they call it but i call it total weakness of a man. Because there is no man in you if you can not satisfy a woman sexually. i started looking for a solution until i came across a post of this great doctor called Dr Alaska who saved me from this problem. Him only told me how to get his product and after taking his product i found out that i can now do what i never do before . Here are his contact if you need his help. ***@**** or call him +2348169591194
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.